# SDR ABXA9600089

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 995760016
- Condition: Cracked
- Location: Ws 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND BOTH OUTBOARD FLAP HINGE ATTACH BRACKETS CRACKED INSIDE RIGHT FLAP.  REPLACED BRACKETS IAW DC-9 SRM 51-30-2 AND 51-30-5.
